# SDR C2XA99IA633

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12301695011
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE LEFT SKIN UNDER THE CAPTAINS SIDE WINDOW WAS FOUND TO BE DAMAGED.  MAINTENANCE REPAIRED THE SKIN IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5330-01112, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
